# SDR GTIA050242

- Difficulty date: August 26, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZ STAB AFT SPAR CHANNEL DAMAGED STATION XHS 85.  REMOVED CHANNEL ON LEFT HORIZONTAL STAB ON AFT SPAR.  FABRICATED CHANNEL.  TREATED, PRIMED AND INSTALLED REPAIR CHANNEL.  (M)
